# SDR DL72K980914

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Cracked
- Location: R1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV2 CORROSION VISIT, CRACK IN EDGE OF BEARSTRAP AT RT FWD SERVICE DOOR UPPER HINGE CUTOUT UPPER FWD CORNER.  REFERENCE SUPPLEMENTAL CARD FOR SI 4-72762-12 ME-02.  REPAIRED PER ERA 364614-14 REV A.
